# SDR EIA990114

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: G213A24N
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHX - ON FINAL APPROACH, GEAR DOWN LIGHTS DID NOT FUNCTION.  CREW UNABLE TO VERIFY GEAR POSITION, DECLARED EMERGENCY AND REQUESTED EQUIPMENT.  REPAIRED BROKEN WIRE AT NOSE GEAR LOCK SWITCH.  NOSE GEAR INDICATION OPS CHECK GOOD.  (M)
